# SDR AALA202204289883

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 20,743 hours, 9,294 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5695
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 25,368 hours, 7,050 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THROUGH 24000 FT. STRONG ACRID/SMOKE/BURNING OIL SMELL.FLIGHT ATTENDANT NOTICED SAME AND ESPECIALLY WHEN PARKED AT GATE .FIRST OFFICER NOTICED STRONGER SMELL AT GATE ALSO. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
